Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleOn the universal Gr\"obner bases of varieties of minimal degree.
Author(s) Sonja Petrovic
TypeArticle in Journal
AbstractA universal Gröbner basis of an ideal is the union of all its reduced Gröbner bases. It is contained in the Graver basis, the set of all primitive elements. Obtaining an explicit description of either of these sets, or even a sharp degree bound for their elements, is a nontrivial task. In their '95 paper, Graham, Diaconis and Sturmfels give a nice combinatorial description of the Graver basis for any rational normal curve in terms of primitive partition identities. Their result is extended here to rational normal scrolls. The description of the Graver bases of scrolls is given in terms of {\em{colored}} partition identities. This leads to a sharp bound on the degree of Graver basis elements, which is always attained by a circuit. Finally, for any variety obtained from a scroll by a sequence of projections to some of the coordinate hyperplanes, the degree of any element in any reduced Gröbner basis is bounded by the degree of the variety.
ISSN1073-2780; 1945-001X/e
URL http://www.intlpress.com/site/pub/pages/journals/items/mrl/content/vols/0015/0006/a011/
LanguageEnglish
JournalMath. Res. Lett.
Volume15
Number5-6
Pages1211--1221
PublisherInternational Press of Boston, Somerville, MA
Year2008
Edition0
Translation No
Refereed No
Webmaster